MathSciNet Relay Station
MathSciNet bibliographic data
MR571576 10F37
Bertrand, Daniel; Masser, David Linear forms in elliptic integrals. Invent. Math. 58 (1980), no. 3, 283–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement